MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; ULTRASONIC HUMIDIFIER

KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; ULTRASONIC HUMIDIFIER
Model Number VUL565
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Discomfort (2330); Cough (4457)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.
 
Event or Problem Description
A consumer reported that she and her 3 year old daughter had been using vicks vapopads (vsp30fp) with the vul565 device approximately 3-4 months ago.She stated that both experienced significant respiratory harm, including persistent coughing, throat irritation, and nighttime breathing difficulty, which required repeated medical visits, prescription medications, and inhalation therapy.The consumer alleges that the use of vapopads contributed to their respiratory issues and provided information that they were prescribed albuterol inhaler, albuterol nebulizer treatments, fluticasone (inhaled corticosteroid), optichamber pediatric mask, and benzonatate for persistent cough.The consumer did not provide an exact incident date of illness or doctor's visits.The consumer further reported that symptoms improved only after discontinuation of both the humidifier and the vapopads.Kaz usa, inc.Has requested that the product be returned to our company for testing.

Brand Name
VICKS
Common Device Name
ULTRASONIC HUMIDIFIER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
bethany lee
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907247
MDR Report Key23939718
Report Number1314800-2026-00001
Device Sequence Number18664505
Product Code KFZ
UDI-Device Identifier00328785014464
UDI-Public00328785014464
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVUL565
Device Lot Number17522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date01/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexFemale